# SDR AALA200802448

- Difficulty date: September 26, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- Aircraft time: 53,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RT NR 2 DOOR TO SEAT ROW 18 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RT NR 2 DOOR TO SEAT ROW 18.  SYSTEM GROUND CHECKED NORMAL OPS.
